<< Previous Issue Communications of the Korean Mathematical Society (Vol. 35, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1045—1352
An extension of annihilating-ideal graph of commutative rings
Mahtab Koohi Kerahroodi, Fatemeh Nabaei
MSC numbers : 05C99, 05C75, 05C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1045—1056
On the sets of lengths of Puiseux monoids generated by multiple geometric sequences
Harold Polo
MSC numbers : Primary 20M13; Secondary 06F05, 20M14
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1057—1073
Exactness of cochain complexes via additive functors
Federico Campanini, Alberto Facchini
MSC numbers : Primary 16E30
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1075—1085
On Engel quasi-normal subgroup in division rings with uncountable center
Khoi Minh Nguyen-Duy
MSC numbers : Primary 16R40, 16S32, 20F45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1087—1093
On $\phi$-pseudo-Krull rings
Abdelhaq El Khalfi, Hwankoo Kim, Najib Mahdou
MSC numbers : Primary 13F05; Secondary 13A15, 13G05, 13B21
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1095—1106
Common fixed point for generalized multivalued mappings via simulation function in metric spaces
Swati Antal, U. C. Gairola
MSC numbers : Primary 47H10, 54H25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1107—1121
On a new class of functions related with Mittag-Leffler and Wright functions and their properties
Deepak Bansal, Khaled Mehrez
MSC numbers : 33E12, 26D07
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1123—1132
Normality concerning two families of meromorphic functions
Banarsi Lal, Virender Singh
MSC numbers : 30D35, 30D45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1133—1142
Blow-up time and blow-up rate for pseudo-parabolic equations with weighted source
Huafei Di, Yadong Shang
MSC numbers : Primary 35K61, 35K70, 35A23, 35B44
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1143—1158
On multiplier weighted-space of sequences
Lahcen Bouchikhi, Abdellah El Kinani
MSC numbers : 46J10, 46H30
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1159—1170
Extended generalized Mittag-Leffler function applied on fractional integral inequalities
Maja Andri\'{c}, Ghulam Farid, Josip Pe\v{c}ari\'{c}, Muhammad Usama Siddique
MSC numbers : Primary 26A33, 26D10, 33E12
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1171—1184
On multi subspace-hypercyclic operators
Mansooreh Moosapoor
MSC numbers : Primary 47A16, 47B37, 37B99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1185—1192
Asymptotic evaluation of $\int_0^\infty\left(\frac{\sin x}{x}\right)^n\;dx$
Jan-Christoph Schlage-Puchta
MSC numbers : 26D15, 33F05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1193—1202
Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a non-symmetric non-metric connection of type $(\ell, m)$
Chul Woo Lee, Jae Won Lee
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1203—1219
{$L_k$}-biharmonic hypersurfaces in space forms with three distinct principal curvatures
Mehran Aminian
MSC numbers : Primary 53C40, 53C42
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1221—1244
Classification of $(k,\mu)$-almost co-K\"{a}hler manifolds with vanishing Bach tensor and divergence free Cotton tensor
Uday Chand De, Arpan Sardar
MSC numbers : Primary 53C15, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1245—1254
A new class of Riemannian metrics on tangent bundle of a Riemannian manifold
Amir Baghban, Saeed Hashemi Sababe
MSC numbers : Primary 53C25, 53C15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1255—1267
Pseudo-Hermitian magnetic curves in normal almost contact metric 3-manifolds
Ji-Eun Lee
MSC numbers : Primary 53B25, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1269—1281
On a class of generalized recurrent $(k,\mu)$-contact metric manifolds
Mohan Khatri, Jay Prakash Singh
MSC numbers : 53C25, 53C15, 53D15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1283—1297
Remarks on the Liechti-Strenner's examples having small dilatations
Ji-Young Ham, Joongul Lee
MSC numbers : 37E30, 37B40, 57M60
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1299—1307
Topological stability in hyperspace dynamical systems
Namjip Koo, Hyunhee Lee, Nyamdavaa Tsegmid
MSC numbers : Primary 54B20, 37C50, 37C75, 37C70
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1309—1318
Conjugacy invariants of quaternion matrices
Joonhyung Kim, Qianghua Luo
MSC numbers : Primary 15B33, 51M10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1319—1327
Vector measures applied to optimal control for a class of evolution equations on Banach spaces
Nasir Uddin Ahmed
MSC numbers : Primary 34G20, 34H05, 49J27, 49J55, 93C20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1329—1352

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd